# SDR FDEA202205161211

- Difficulty date: May 16, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: ARB182810
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING #6 SLAT INTERNAL RIB XOS 868.476 FOUND CRACKS DURING SLAT SKIN   REMOVAL FOR WORK ACCESS. RIGHT HAND WING #6 SLAT INTERNAL XOS 868.476 CRACKED RIB REPAIR CARRIED OUT AS PER   E.A. # 1-5750-T0368508 P1 TITLE: WINGS Ï¿½ FLIGHT SURFACES Ï¿½ RH WING SLAT NO. 6 Ï¿½ RIBS   REPLACEMENT AT XOS 858 & XOS 868 Ï¿½ RSC TRACKING REPAIR CLASSIFIED AS MAJOR PER GMM   6-2-100.
